# SDR ASMF2019100908

- Difficulty date: August 4, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 27,042 hours, 3,548 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXING, BRAKES OF WHEELS NO. 1 AND NO. 05 WERE STUCKED SHOWN MAINTENANCE MESSAGES 32-30523, 32-330532, 32-32533; SO MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-32-40-F2-36A-421A-A CONTINUING FAILURE; IT WAS DETECTED FAILURE ON BSCU; SO MAINTENANCE PERSONNEL PERFORMED REPLACEMENT OF BSCU P/N: 2-8332-2 S/N: 271729-1450 IAW AMM DMC-B787-A-32-42-03-01A-520A/720A-A, ALL CORRECT.
